MathSciNet Relay Station
MathSciNet bibliographic data
MR123814 (23 #A1136) 35.45 (35.65)
Oleĭnik, O. A. Boundary-value problems for linear equations of elliptic parabolic type with discontinuous coefficients. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 25 1961 3–20.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement